# SDR 07FDEA02178

- Difficulty date: June 18, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Arm
- Part number: R55370209
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE ARM NR 5 WITH CORROSION.  THE HINGE ARM WAS REPLACED IN ACCORDANCE WITH AMM 55-36-46.
